# SDR MWEA020313

- Difficulty date: May 8, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 65,931 hours, 38,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991224343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF STATION 965 ABOVE LONGERON 30.  REMOVED AND REPLACED FRAME SEGMENT.  FABRICATED AND INSTALLED SPLICES.
